Yeast Die-Off is a problem that not many people know about and it’s triggered by antifungal agents killing yeast, like Candida, in your body.
That’s another thing most people didn’t know, Capric Acid C10:0 is a very powerful antifungal agent.
Candida is not something you want in your body so killing it is a very good thing; the problem is that in some people the antifungal agent, in our case C10:0 triggers a mass die off or Herxheimer reaction occurs which results in metabolic by-products being release into the body.
Candida yeast cells release up to 79 different toxins when they die, including ethanol and acetaldehyde.
Here is a list of some of the symptoms you might experience during a die-off (otherwise known as a Herxheimer reaction).
- Headache, fatigue, dizziness
- Swollen glands
- Bloating, gas, constipation or diarrhoea
- Increased joint or muscle pain
- Elevated heart rate
- Chills, cold feeling in your extremities
- Body itchiness, hives or rashes
- Skin breakouts
- Recurring vaginal, prostate and sinus infections
Die-Off symptoms will vary from person to person, as each will have different degrees of infestation. If you are having severe Die-Off symptoms, the first step is to reduce (not stop) your dosage of MCT Oil and probiotics (if applicable). Severe symptoms mean that yours liver, which is your main pathway for eliminating toxins, is being overwhelmed by the Die-Off.
Coping with Yeast Die-Off
Symptoms normally clear up within a week or so, but could last a little longer. However, there are a few things you can do to slow down this reaction or expel the toxins faster.
- Take a supplement like Candidate, Molybdenum Amino Acid Chelate or Milk Thistle (you may need a prescription for this) to help your liver expel the toxins.
- Molybdenum Amino Acid Chelate is very useful for those suffering from Die-Off as It converts the neurotoxin acetaldehyde into acetic acid, which is then expelled by your body or even converted into helpful digestive enzymes.
- Cut back temporarily on the MCT Oil.
- Antifungals work by breaking down the walls of the Candida yeast cells, which then release the many toxins that the Candida has been producing. Reducing your antifungal dosage will cut down the amount of toxins being released into your bloodstream. When you feel better, you can start to increase it again.
- Reduce your dosage of probiotics. A course of good probiotics will repopulate your gut and crowd out the Candida. This will help restore your stomach acidity and boost your immune system. Probiotics are less likely than antifungals to cause Die-Off, but if you start to experience the symptoms you can temporarily reduce your dosage.
- Increase water intake to flush out the toxins faster. If you want to feel better, all those by products that are released by the Candida yeast need to leave your body. You can give them a push by drinking more water.
If the symptoms or severity persist you should always seek professional advice on how to proceed.